# SDR 95ZZZM256

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Packing
- Part number: AS43013154
- Condition: Broken
- Location: Pressure Filter
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT 044 - MRCO - ON CLIMB-OUT, LEFT ENGINE OIL QUANTITY ZERO.  OIL PRESSURE LOW, 16 PSI.  ENGINE WAS SHUTDOWN.  FOUND PRESSURE FILTER HOUSING PACKING BROKEN, REPLACED PER MM 79-21-07.  RESERVICED ENGINE.  RUNUP, OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
